Keyword : metric between fuzzy sets

A Mathematical Theory of System Fluctuations Using Fuzzy Mapping
Kazuo HORIUCHI Yasunori ENDO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/05/25
Vol. E76-A  No. 5 ; pp. 678-682
Type of Manuscript:  Special Section PAPER (Special Section on Neural Nets,Chaos and Numerics)
Category: Mathematical Theory
nondeterministicfluctuation problemfuzzy mappingmetric between fuzzy setsfixed point theorem
 Summary | Full Text:PDF(411.8KB)